Extremal -limit points of double sequences.
Gürdal, Mehmet, Şahiner, Ahmet (2008)
Applied Mathematics E-Notes [electronic only]
Similarity:
Gürdal, Mehmet, Şahiner, Ahmet (2008)
Applied Mathematics E-Notes [electronic only]
Similarity:
Jaroslav Červeňanský, Tibor Šalát, Vladimír Toma (2005)
Mathematica Bohemica
Similarity:
In this paper we investigate the relationship between the statistical (or generally -convergence) of a series and the usual convergence of its subseries. We also give a counterexample which shows that Theorem 1 of the paper by B. C. Tripathy “On statistically convergent series”, Punjab. Univ. J. Math. 32 (1999), 1–8, is not correct.
Balcerzak, Marek, Filipczak, Małgorzata (2018-01-08T08:56:28Z)
Acta Universitatis Lodziensis. Folia Mathematica
Similarity:
Eugen Kováč (2005)
Mathematica Slovaca
Similarity: